International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 2, Part B

A study on Complementedness in the subgroup lattices of 3 X 3 matrices over Z2


Author(s): Dr. R Murugesan, R Seethalakshmi, and V Durai Murugan

Abstract: In this paper we verify the complementedness in the subgroup lattice of the group of 3x3 matrices over Z2.

Pages: 77-79 | Views: 38 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Dr. R Murugesan, R Seethalakshmi, and V Durai Murugan. A study on Complementedness in the subgroup lattices of 3 X 3 matrices over Z2. International Journal of Statistics and Applied Mathematics. 2020; 5(2): 77-79.
Call for book chapter
International Journal of Statistics and Applied Mathematics